MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-3015
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Ankylosis (4527); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Medical device site infection (4845)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2013.Approximately 9 years and 6 months after the initial procedure the patient had a left knee revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2023.Diagnosis: chronic perioprosthetic infection.Findings: sinus tract through the medial fascia over the proximal medial tibia, slimy synovium, loose femoral component, well fixed tibial component, purulent fluid within the sinus tract.The patient was transferred to the post-anesthesia care unit awake, alert, and stable.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 208-06-01 - cc distal fem augment sz 1, 10mm; (b)(6) 208-21-15 - cc tibial insert sz 1, 15mm; (b)(6) 208-06-01 - cc distal fem augment sz 1, 10mm; (b)(6) 204-41-89 - tibial augment block 1/3-sz 1 11mm llrm; (b)(6) 204-04-21 - trapezoid tibial tray sz 1f/1t, 2f/1t; (b)(6) 204-38-12 - stem extension w/slot 120l x18 mm; (b)(6) 02-012-42-2508 - logic pts, size 2.5, 8mm; (b)(6) 140-32-00 - 12/14 biolox femoral hd 32mm +0; (b)(6) 02-010-01-0325 - logic femoral ps cem right sz 2.5; (b)(6) 204-34-08 - fluted stem extension 80l x 14 mm; (b)(6) 208-09-05 - cc stem ext adaptor 5 degree; (b)(6) 200-02-41 - three peg patella 41mm; (b)(6) 02-012-41-2525 - logic tibia traptray cem sz 2.5f/2.5t; (b)(6) 02-010-01-0230 - logic femoral ps cem left sz 3; (b)(6) 02-012-41-3030 - logic tibia traptray cem sz 3f/3t; (b)(6) 160-33-16 - nv splined ha rdd x/o sz 16; (b)(6) 02-012-44-2509 - logic tibia implant psc insert, sz 2.5, 9mm; (b)(6) 200-02-35 - three peg patella 35mm; (b)(6) 200-02-29 - three peg patella 29mm; (b)(6) 208-01-01 - cc femoral sz 1d, 1.Pending investigation e1: (b)(6).
 
Event or Problem Description
Updated information-as reported via legal documentation the patient had a left knee replacement on (b)(6) 2013.Approximately 6 years, 8 months after the initial procedure the patient had a left knee irrigation and debridement and polyethylene exchange on (b)(6) 2020.The patient had done well until it was noted that he had significant fluid in his knee.This fluid was aspirated and was found to have bacteria.He was diagnosed with acute on chronic periprosthetic left knee infection.He was placed on iv antibiotics followed by a year-long course of oral antibiotics.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.No x-rays or images obtained.
 
Additional Manufacturer Narrative
H10.Additional/updated information ¿ b5, h6 medical device problem.H3.Investigation results - the cause of the patient's infection and poly revision surgery as related to the devices cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.Clinical information about the patient was not available.These devices are used for treatment not diagnosis.There is no additional information.Correction ¿ b3, d6b.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Corrected fields: b1, b2, b7, g2, h6.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loss of range of motion, and loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key18650046
Report Number1038671-2024-00154
Device Sequence Number8192502
Product Code JWH
UDI-Device Identifier10885862173584
UDI-Public10885862173584
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2021
Device Catalogue Number02-012-44-3015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer05/08/2024
12/10/2024
01/28/2025
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date05/08/2024
12/30/2024
01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale